# SDR 98ZZZM585

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356644400
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FL190 ON TAKEOFF WHEEL WELL FIRE WARNING LIGHT ILLUMINATED.  FOLLOWED COMPANY EMERGENCY CHECKLIST PROCEDURES.  FIRE WARNING LIGHT EXTINGUISHED WITH GEAR EXTENSION.  IN MIA REMOVED AND REPLACED LEFT AND RIGHT WHEEL WELL FIRE WARNING SENSOR LOOPS IAW 26-12-1.  OPS CHECK OK.  CLEANED AND RESEATED NOSE WHEEL WELL SENSOR LOOP.  OPS CHECK OK IAW 26-11.  (M)
